# SDR ASAA2013080495735

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,677 hours, 6,369 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED LIGHT REMAINS BRIGHT WITH START VALVE LEVER IN CUTOFF POSITION.  ACFT GROUNDED.
